# SDR 2003UALA00252

- Difficulty date: March 9, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 15,466 hours, 5,064 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED L/E SLAT ASYMMETRY DISAGREEMENT EICAS MESSAGE.  FOUND WIRES FOR 12R OUTBOARD SLAT SKEW LOSS SW S2314 AND FLEX CONDUIT BROKEN APPROXIMATELY 3 FEET INBOARD OF SWITCH.  REPAIRED WIRES AND INSTALLED INTERIM CONDUIT.  ENTERED CF ITEM TO MAKE PERMANENT REPAIR.
